# SDR SIMA20250518011

- Difficulty date: May 18, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 22,478 hours, 15,122 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17086691005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27R CORRODED BY RIVET BETWEEN FR 85 - FR 86. (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED AND REPLACED STR 27R BTW FR 80-88 IAW ERJ 175 SRM 51-40-08.
